EconPapers    
Economics at your fingertips  
 

Consistent estimator of nonparametric structural spurious regression model for high frequency data

Minsoo Jeong

Economics Letters, 2018, vol. 162, issue C, 18-21

Abstract: We propose a new nonparametric estimator for continuous-time regression models with nonstationary error terms. While other conventional nonparametric estimators such as the Nadaraya–Watson and local linear estimators are not consistent, our estimator achieves consistency and asymptotic normality.

Keywords: Nonparametric regression; Nonstationary error term; Structural spurious regression; Consistency; High frequency data (search for similar items in EconPapers)
JEL-codes: C14 C22 C51 G10 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176517304238
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:162:y:2018:i:c:p:18-21

DOI: 10.1016/j.econlet.2017.10.007

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ecolet:v:162:y:2018:i:c:p:18-21